# SDR ASAA2012101993156

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 14,160 hours, 4,267 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN CIRCUIT BREAKER FOUND ON PREFLIGHT P6-4 (A) BLEED AIR VALVES LEFT.   RESET BREAKER REF AMM 20-60-01-860-801, BREAKER REMAINS CLOSED. NO DEFECTS NOTED.
